American Journal of Applied Mathematics and Statistics
ISSN (Print): 2328-7306 ISSN (Online): 2328-7292 Website: http://www.sciepub.com/journal/ajams Editor-in-chief: Mohamed Seddeek
Open Access
Journal Browser
Go
American Journal of Applied Mathematics and Statistics. 2013, 1(3), 46-51
DOI: 10.12691/ajams-1-3-3
Open AccessArticle

Inhomogeneous Lacunary Interpolation and Optimization Errors Bound of Seventh Spline

Faraidun K. Hamasalh1, and Karwan H.F. Jwamer2

1University of Sulaimani, Faculty of Science and Science Education, School of Science Education, Sulaimani, Iraq

2University of Sulaimani, Faculty of Science and Science Education, School of Science, Sulaimani, Iraq

Pub. Date: June 11, 2013

Cite this paper:
Faraidun K. Hamasalh and Karwan H.F. Jwamer. Inhomogeneous Lacunary Interpolation and Optimization Errors Bound of Seventh Spline. American Journal of Applied Mathematics and Statistics. 2013; 1(3):46-51. doi: 10.12691/ajams-1-3-3

Abstract

This paper surveys and reviews paper of spline degree seven inhomogeneous and optimized the best errors bound by spline (0,2, 5; 0, 3, 6) case. It has been shown that the existence, uniqueness and convergence analysis with minimizing the error bounds of deficient seventh spline interpolated.

Keywords:
interpolation spline function boundary condition optimal error bounds

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  Ahlberg, J. H.; Nilson, E. N. and Walsh, J. L., The theory of splines and their applications, New York, London, 1967.
 
[2]  Athanassios Nikolis, Numerical solutions of ordinary differential equations with quadratic trigonometric splines, Applied Mathematics E-Notes, ISSN 1607-2510, Vol.4,(2004),p. 142-149.
 
[3]  De Boor C., A Practical Guide to Splines. Revised Edn., Springer Verlag, New York, (2001).
 
[4]  Faraidun K. Hama-Salh, Inhomogeneous Lacunary Interpolation by Splines (0, 2; 0, 1, 4) Case, Asian Journal of Mathematics and Statistics 3(4), (2010), p. 211-224.
 
[5]  Howell, G. and Varma, A.K., Best Error Bounds for Quantic Spline Interpolation, Approximation Theory, Vol.58, No.1 (1989).
 
[6]  Karwan H.F. Jwamer, Minimizing error bounds in (0,2,3) lacunary interpolation by sextic spline function, Journal of Mathematics and Statistics ,USA, 3(4),(2007), pp. 249-256 .
 
[7]  Karwan H.F. Jwamer and Saeed R.K, (0, 1, 3) Lacunary Interpolation with Splines of Degree Six, Journal of Applied and Industrial Sciences, April, 2013, 1 (1), p. 21-24.
 
[8]  Meir, A. and A. Sharma, Lacunary interpolation by splines. SIAM J. Numer. Anal., 10,(1973),p. 433-442.
 
[9]  Saad A Manna, Faraidun K. Hama-Salh and Hardi N. Aziz, An approximate solution of some differential equations with new type of interpolation, A. J. of M. and St., Vol. 6(1),(2013), p. 33-42.
 
[10]  Saeed R.K. and Karwan H.F. Jwamer., Inhomogeneous Lacunary Interpolation, Journal of Dohuk University, Vol.6, No.1,(2003), p 94-104.
 
[11]  Saxena, R.B. and T. C. Joshi,Inhomogeneous lacunary interpolation by splines, I (0, 2: 0, 3). Bulgaricae Mathematicae Publi., vol. 6, (1980), p. 341-351.